# SDR UPS07550433

- Difficulty date: July 17, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 17,540 hours, 12,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1460, APPROX S25L.  ACCOMPLISHED REPAIR PER EA 757-5362-27-A1710 AND UPS EO B757-5310-27393-A.
